RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sokolova, Aleksandra Alekseevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:7
Abstract pages:35
Full texts:7
References:9
E-mail:

http://www.mathnet.ru/eng/person127178
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. P. Zhitnikov, N. M. Sherykhalina, A. A. Zaripov, A. A. Sokolova, “Quasi-stationary solution of a problem of electrochemical copying of a cogged surface”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  86–91  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 76–80  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019